# SDR MWEA96142

- Difficulty date: May 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 3350 · Emergency Lighting
- Part: Light Assy
- Part number: 1001191
- Condition: Inoperative
- Location: Fwd Entry
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND FWD ENTRANCE EMERGENCY LIGHT WOULD NOT ILLUMINATE DURING TEST.  MAINTENANCE REMOVED AND REPLACED FWD ENTRANCE EMERGENCY LIGHT ASSEMBLY, OPS CHECK GOOD.
